MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC UNID PATIENT SPECIFIC IMPLANTS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC SOFAMOR DANEK USA, INC UNID PATIENT SPECIFIC IMPLANTS; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number B33244599-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d3, d4, h4, h11 radiographic image review: the ap x-ray of lumbar sacral iliac construct was provided.One of the rods is fractured above the l5 screw, labelled as 'right' side.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d1, d2, d4, g4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having t11 to the iliac posterior spinal fusion.It was reported that postoperative x-rays taken for measurement protocols for a clinic visit on (b)(6) 2024 revealed a right rod fracture above the l5 screw, with both rods still implanted.The patient had initial surgery on (b)(6) 2024.It was unknown if solid fusion was achieved.No patient complications have been reported as a result of this event.

Brand Name
UNID PATIENT SPECIFIC IMPLANTS
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn 69140
FR  69140
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinnea road
memphis,tn 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23120057
Report Number1000432246-2025-00022
Device Sequence Number9352794
Product Code KWP
UDI-Device Identifier03613720289777
UDI-Public(01)03613720289777(17)240813(10)0228822951
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Model NumberB33244599-01
Device Catalogue NumberB33244599-01
Device Lot Number0228822951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/22/2025
11/25/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/19/2025
12/10/2025
Date Device Manufactured05/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale